×

Hopf bifurcation of a class of PDEs. (English) Zbl 0852.35018

Martin, Gaven (ed.) et al., Proceedings of the miniconference on analysis and applications, held at the University of Queensland, Brisbane, Australia, September 20-23, 1993. Canberra: Australian National University, Centre for Mathematics and its Applications. Proc. Cent. Math. Appl. Aust. Natl. Univ. 33, 89-97 (1994).
The Hopf bifurcation theorem is applied to a class of partial differential equations. The usual assumption of differentiability of nonlinear terms is dropped by the employment of topological considerations. The method of parameter functionalization plays a very important role.
For the entire collection see [Zbl 0816.00015].
Reviewer: J.F.Toland (Bath)

MSC:

35B32 Bifurcations in context of PDEs
35B10 Periodic solutions to PDEs
PDF BibTeX XML Cite